# SDR JJBA20240808008

- Difficulty date: June 18, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 39,743 hours, 26,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525480603SD
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BAGGAGE DOOR PROTECTOR STRIP, FOUND CORROSION ON FRAME 66 DIRECTLY UNDER REMOVED PROTECTOR STRIP AREA. REMOVED AND REPLACED BAGGAGE DOOR SILL. APPLIED TOP COAT TO BAGGAGE DOOR SILL.
